MathSciNet Relay Station
MathSciNet bibliographic data
MR2123238 31C35 (35J25 35K20)
Murata, Minoru Uniqueness theorems for parabolic equations and Martin boundaries for elliptic equations in skew product form. J. Math. Soc. Japan 57 (2005), no. 2, 387–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement